Anyone have side effects of xeljanz XR?

Anyone have side effects of xeljanz XR?

I have found that xeljanz XR works woners for me and seems to keep most of my RA at bay. However, i have been developing cystic acne and it is getting worse. I never really had acne issues even in my teens but i seem to be getting slaughtered by these now. It's not listed as a side effect on the official website but i have come across 2 others who have the same thing after starting the medication.

Has anyone experienced this? Is it related to xeljanz or could it be that my… read more

A myRAteam Member said:

Read that cider vinegar can help with breakouts, returns skin to proper PH. I haven't been on that med. Feels like there is always something. I know it's frustrating. My skin improved when I found out about blood types and which foods are better, neutral or negative. I had roscacea. I also got a food sensitivity test. I wonder if milk thistle tea or dandelion root tea would help. Those help with detoxing liver (thistle) and digestion. Dandelion root is kind of bitter so you can add fennel seeds or get a tea with roasted vanilla added. I haven't heard of interactions but everything in moderation, a cup a day. Hang in there.

posted 5 months ago
A myRAteam Member said:

I tried Xeljanz and initially worked well. I stopped due to rash and itching.

posted 5 months ago
A myRAteam Member said:

Never got acne but same as you started within 2 months of taking Xeljanz. Rheumy said to try cutting out dairy products and like magic acne disappeared. Got really bad RA and this drug made it all go away, wonderful.

posted 5 months ago
A myRAteam Member said:

Sad to say the problem hasn't let up or shown any change. I'm going back on my medication. I just hurt so much without it. I'm in so much pain not only with RA but with these sores. I can't find any relief from them. I don't know what to do anymore.

posted 5 months ago
A myRAteam Member said:

If we can't process toxins sufficiently through liver, etc. stuff comes through our skin. If you can see a naturopath, they would probably be helpful. I reduced meat and my skin improved. I also avoid alcohol and diet soda, anything that would be less healthy for kidneys or liver. Many meds can be difficult to process. Low vitamin D can exacerbate acne. Low vitamin D is problematic for autoimmune disorders. Maybe have that checked. Just have to find the thing that can turn this around, it's something! So annoying but you'll figure it out. I have autoimmune hives, over five years, and nearly made me insane! Better now but first couple years was hell. Stay strong.

posted 5 months ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in